# SDR UALA2012120406951

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,280 hours, 22,804 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129107
- Part serial: 117
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RETURNS ERRATIC ON WXR DISPLAY.  CREW COMMENTS:  FELT LIKE IT WAS MAGENTA TEST IS NORMAL PATTERN.  REPLACED WEATHER RADAR TRANSCEIVER, AND TESTED PER AMM 34-43-01.  REPLACED WEATHER RADAR CONTROL PANEL, AND TESTED PER AMM 34-43-02.
